# SDR IXXA20170201038

- Difficulty date: December 21, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1263-1351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS AT RBL 80 ABOVE AFT LOWER CARGO DOOR. BLENDED CORROSION ON INTERCOSTALS IAW SRM 53-00-16. 100% MATERIAL LOSS. MATERIAL FOUND TO BE OUT OF LIMITS. FABRICATED NEW INTERCOSTALS AND REPLACED IAW DRAWING 453T1539 51-40-02.
